# SDR DALA2017070305167

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND MAIN E&E BAY DOOR CUTOUT AFT SIDE ATTACH CHANNEL WORN ABOVE LATCH FITTING.  MAINTENANCE  REMOVED AND REPLACED LATCH ASSY IAW SRM 51-40-02, AND DRAWING 141A3501.
